# SDR FDEA201409172637

- Difficulty date: September 17, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 68,836 hours, 25,096 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102890
- Condition: Gouged
- Location: Bs 1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1420 STRINGERS 28 - 29R FRAME UPPER FLANGE GOUGED.   LENDED AND FOUND OUT OF LIMITS IAW SRM 53-00-07 FIG 101 DETAIL III ALLOWANCE DAMAGE I REV 112.  REPAIRED IAW EA F-5310-T0311467 PT1.    REPAIR CLASSIFIED AS MAJOR.
